# SDR 03220302

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6134051
- Part serial: 0258
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE AFT SECTION OF EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE AFT EMERGENCY BATTERY PACK.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RELEASED FOR CONTINUED SERVICE.
